# SDR QXEA2018040500135

- Difficulty date: April 4, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 38,928 hours, 40,881 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bushing
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR WON'T OPEN. REMOVED & REPLACED THE HANDRAIL THREADED BUSHING.  MAIN CABIN DOOR OPENS & CLOSES NORMALLY.  AMM 51-25-26-370-801, & 51-25-31-370-801.
